|Medication and exercise supplements
Feb 14, 2000
Firstly I would like to thank you for your time and this great forum. It helps tremendously. I have been hiv+ for 4years now and i have just started medications 1week ago. a combination of saquinivir/norvir once per day with 3TC/D4t twice daily. I have always been an active gym goer and plan to continue for physical and mental health. My question to you would be: work out supplements that include whey protein or body fat emulsifiers containing such ingredients as Hydroxagen, Guarana extract, MaHuang, Salicin, Chromium Picolinate. Most of these products are designed to lower body fat and increase lean muscle growth. Would these products have any drug interactions
with my medication or would they be generally safe to use without the worry of side affects or possibly interruption to my medication. Medication of course being my priority.
Thanks for your help
Response from Dr. Fisher
I think you are OK, but I am a little concerned about possible interactions between norvir and herbal meds. Check with your pharmacist.
Alvan Fisher, M.D.
weight, cramps, dizziness, nausea, tiredness problems.
Using Steriods in fighting Lipodystrophy Cont.
- How Long Does Hiv Survive On Surfaces?
- Yellow Discharge Bacterial Vaginosis
- What Is There That Has Symptoms Similar To Genital Herpes?
- What Can You Do To Make A Person More Comfortable Who Has Shingles?
- Effects Of Touching Genital Warts With A Finger
- Syphilis How Does It Affect Reproductive System
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.